# SDR C2XA99IA590

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Condition: Failed
- Location: Ground Cooling
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLT 3718 - THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT GROUND COOLING FAN TO HAVE A POOR ELECTRICAL CONNECTION.  MAINTENANCE CLEANED THE AFFECTED CONNECTION, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
